Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tip of tongue is tingling with loss of taste. The tip feels like pins and needles. Reason?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
My 19 year old son says for about 1 week now that the tip of his tongue is tingling with a. Loss of taste at the tip of tongue, could this be a vit b deficiency?
He says it the tip feels a little like pins and needles. He has always been healthy,
Posted Thu, 12 Sep 2013 in Brain and Spine
Answered by Dr. E Venkata Ramana 56 minutes later
Brief Answer:
It could be deficiency of B Complex vitamins.

Detailed Answer:

Thank you for your query on Healthcare Magic.

It is looking like inflammation tip of tongue which is called glossitis.

It usually occur due to trauma, consuming hot food or liquids, or vitamin deficiency most commonly-B complex vitamins.

Look for any redness at the tip of his tongue.

Encourage him to take vegetables, leafy vegetables, and fruits in his diet.

Supplementation with oral gel containing benzocaine or lignocaine.

Consult his doctor for physical examination of his oral cavity and for the prescription of medication.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor